# SDR UHLA201508110710

- Difficulty date: August 11, 2015
- Submitted: September 17, 2015
- Operation: Air carrier
- Aircraft: N818MD
- Make and model: Emb ERJ 170-100SU
- Aircraft serial: 17000039
- Aircraft time: 26,603 hours, 17,523 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Condition: Corroded
- Location: Frames 90-91
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON LT LONGITUDINAL FLOOR SUPPORT Y=-10.748" BETWEEN FRAMES 90-91.  REMOVED CORROSION AND INSTALLED L-ANGLE DOUBLE IAW ETD2015-170-073000.
